Journal of the Mathematical Society of Japan

On Hilbert's modular group.

Tsuneo TAMAGAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 3 (1959), 241-246.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148280

Digital Object Identifier
doi:10.2969/jmsj/01130241

Mathematical Reviews number (MathSciNet)
MR0121356

Zentralblatt MATH identifier
0090.05501

Subjects
Primary: 10.00

Citation

TAMAGAWA, Tsuneo. On Hilbert's modular group. J. Math. Soc. Japan 11 (1959), no. 3, 241--246. doi:10.2969/jmsj/01130241. https://projecteuclid.org/euclid.jmsj/1261148280


Export citation